Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Changes of variables near a periodic orbit

Author: Al Kelley
Journal: Trans. Amer. Math. Soc. 126 (1967), 316-334
MSC: Primary 34.45
MathSciNet review: 0206399
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • È. G. Belaga, The reducibility of a system of ordinary differential equations in the neighborhood of a conditionally periodic motion, Dokl. Akad. Nauk SSSR 143 (1962), 255–258 (Russian). MR 0138845
  • H. Dulac, Solutions d’un système d’équations différentielles dans le voisinage de valeurs singulières, Bull. Soc. Math. France 40 (1912), 324–383 (French). MR 1504694
  • A. Kelley, Change of variables techniques in ordinary differential equations, Thesis, Univ. of California, Berkeley, 1963. ---, Changes of variables near a periodic surface or integral manifold, (to appear).
  • Solomon Lefschetz, Differential equations: Geometric theory, 2nd ed., Pure and Applied Mathematics, Vol. VI, Interscience Publishers, a division of John Wiley & Sons, New York-Lond on, 1963. MR 0153903
  • H. Poincaré, Oeuvres de Henri Poincaré, Tome I, Gauthier-Villars, Paris, 1951.
  • Yasutaka Sibuya, Non-linear ordinary differential equations with periodic coefficients, Funkcial. Ekvac. 1 (1958), 121–204. MR 102634
  • Yasutaka Sibuya, On bounded solutions of ordinary differential equations with almost periodic coefficients, Bol. Soc. Mat. Mexicana (2) 5 (1960), 290–293. MR 139799
  • Carl Ludwig Siegel, Der Dreierstoss, Ann. of Math. (2) 42 (1941), 127–168 (German). MR 3736, DOI
  • Carl Ludwig Siegel, Über die Normalform analytischer Differentialgleichungen in der Nähe einer Gleichgewichtslösung, Nachr. Akad. Wiss. Göttingen. Math.-Phys. Kl. Math.-Phys.-Chem. Abt. 1952 (1952), 21–30 (German). MR 57407

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society